# SDR ABXA010299

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STATION 1120 BETWEEN LONGERON 35 LEFT AND 36 LEFT, SHEAR TIE CRACKED.
